International Journal of Applied Research
Vol. 1, Issue 11, Part I (2015)
A fixed point theorem for a self-map on a fuzzy metric space and an application
The purpose of this paper is to obtain some results on existence of fixed points for contractive mappings in fuzzy metric spaces using control function. We prove our results on fuzzy metric spaces in the sense of Grabiec. Our results mainly generalize and extend the result of Gupta et al. . As an application, a theorem of integral type contraction is given in support of our result.
How to cite this article:
KPR Sastry, GA Naidu, K Marthanda Krishna. A fixed point theorem for a self-map on a fuzzy metric space and an application. Int J Appl Res 2015;1(11):639-643.